# SDR SWAA2023080774863

- Difficulty date: July 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 551GB TRAILING EDGE ANGLE AT LT WING 2023-422541<[01] REPLACED ACCESS PANEL 551GB TRAILING EDGE ANGLE AT LT WING I.A.W SRM 51-40-02.;[02] REPLACED ACCESS PANEL 551GB TRAILING EDGE ANGLE AT LT WING I.A.W SRM 51-40-02.
